Journals / Cukurova Medical Journal / 2022 / Cilt: 47 - Sayı: 3

Modified-release methylphenidate-induced Raynaud’s phenomenon in an adolescent with attention deficit hyperactivity disorder

Dikkat eksikliği hiperaktivite bozukluğu olan bir ergende modifiye salımlı metilfenidat kaynaklı Raynaud fenomeni

Pages
1381–1383
Publication Date
2022-10-12
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

ÜSTÜN, N. S. G., KARAYAĞMURLU, A. (2022). Modified-release methylphenidate-induced Raynaud’s phenomenon in an adolescent with attention deficit hyperactivity disorder. Cukurova Medical Journal, Cilt: 47 - Sayı: 3, 1381–1383. https://ajindex.com/articles/476706

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. American Psychiatric Association. Diagnostic and Statistical Manual of Mental Disorders, 5th ed. Washington, DC, American Psychiatric Association. 2013
  2. Golmirzaei J, Mahboobi H, Yazdanparast M, Mushtaq G, A Kamal M, Hamzei E. Psychopharmacology of attention-deficit hyperactivity disorder: effects and side effects. Curr Pharm Des. 2016;22:590-4
  3. Cantu C, Arauz A, Murillo Bonilla LM, López M, Barinagarrementeria F. Stroke associated with sympathomimetics contained in over-the-counter cough and cold drugs. Stroke. 2003;34:1667–72
  4. Jefferson HJ, Jayne DR Peripheral vasculopathy and nephropathy in association with phentermine. Nephrol Dial Transplant. 1999;14:1761–3
  5. Kokkinos J, Levine SR. Possible association of ischemic stroke with phenteramine. Stroke. 1993;24:310–3
  6. Karayagmurlu A, Coskun M. Successful management of methylphenidate or atomoxetine-related priapism during attention-deficit hyperactivity disorder treatment. J Clin Psychopharmacol. 2020;40:314-5
  7. Prete M, Fatone MC, Favoino E, Perosa F. Raynaud’s phenomenon: From molecular pathogenesis to therapy. Autoimmun Rev. 2014;13:655–67
  8. Yu ZJ, Parker-Kotler C, Tran K, Weller RA, Weller EB. Peripheral vasculopathy associated with psychostimulant treatment in children with attention- deficit/hyperactivity disorder. Curr Psychiatry Rep. 2010;12:111–5
  9. Ferahkaya H, Akça ÖF. Methylphenidate-induced raynaud’s phenomenon in two cases with attention- deficit/hyperactivity disorder. Journal of Contemporary Medicine. 2021;11:423-4
  10. Syed RH, Moore TL. Methylphenidate and dextroamphetamine-induced peripheral vasculopathy. J Clin Rheumatol. 2008;14:30–3
  11. Bayram Ö, Hergüner S. OROS-methylphenidate- induced Raynaud’s phenomenon: A dose-related side effect. J Child Adolesc Psychopharmacol. 2015;25:521–2
  12. Meridor K, Levy Y. Systemic sclerosis induced by CNS stimulants for ADHD: a case series and review of the literature. Autoimmun Rev. 2020;19:102439
  13. Khouri C, Blaise S, Carpentier P, Villier C, Cracowski JL, Roustit M. Drug-induced Raynaud’s phenomenon: beyond β-adrenoceptor blockers. Br J Clin Pharmacol. 2016;82:6–16
  14. Faraone SV. The pharmacology of amphetamine and methylphenidate: Relevance to the neurobiology of attention-deficit/hyperactivity disorder and other psychiatric comorbidities. Neurosci Biobehav Rev. 2018;87:255–70
  15. Goldman W, Seltzer R, Reuman P: Association between treatment with central nervous system stimulants and Raynaud’s syndrome in children. Art